| Model Number |
ES2100X15B |
| Medical Device Problem Codes |
Circuit Failure (1089); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator service required alarm occurred.There was no harm or injury report.The ventilator was returned to the manufacture for evaluation and the customer¿s complaint was confirmed.The device's system board, proportional valve and solenoid valve needs to be replaced to address the issue.
Additional Manufacturer Narrative
The manufacturer previously submitted receiving information alleging a ventilator service required alarm occurred.There was no harm or injury report.The ventilator was returned to the manufacture for evaluation and the customer¿s complaint was confirmed.The device's system board, proportional valve and solenoid valve needs to be replaced to address the issue.Previously submitted report was incorrect.It should be: the manufacturer received information alleging a ventilator service required alarm occurred.There was no harm or injury report.The ventilator was returned to the third party field service engineer for evaluation and the customer¿s complaint was confirmed.The device's system board, proportional valve and solenoid valve needs to be replaced to address the issue.